# SDR SWAA2021100826043

- Difficulty date: October 4, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- System (JASC): 5740 · Wing, Attach Fittings
- Part: None
- Condition: Corroded
- Location: L/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG-FWD TRUNNION SUPPORT FITTING UPPER DTBD LUG - OUTER FACE HAS EVIDENCE OF CORROSION (#1) / REPAIRED PER EA 1-A57-3246 REV 12
